I am a 55 year old female, just 5 weeks post op of a hysterectomy. Within the last few weeks (it could have been earlier, didn't notice) my urine at the end of my void is a bright yellow color. When I first urinate it is a normal yellow color, but at the end, when I strain to empty my bladder, it is a bright yellow color, and kind of infuses with the urine already in the toilet, in such a way that you can see the difference.. I also see it when I wipe, and it is also staining my underwear.
Is this something to be concerned about? I have an appt. with my gynecologist in a week, and will ask her more then, but when I called to ask them about it, they didn't seem concerned.
My urine is clear but it is also strong smelling. I did have a blood transfusion after the surgery. Could this be associated in anyway.
I am not on any medications, or taking any vitamins that would cause the change of color. I drink plenty of water, and have even added more water to my regime.
I suppose that there could be a relationship to the blood transfusion. If you were my patient, I would ask you to come in for a urinalysis. I would want to rule out any type of UTI, and a urinalysis should also show if you are spilling lots of billirubin into your urine which might be a sign of hemolysis (break down of the transfused blood). It is easy to do an office UA, and could certainly wait until the post op visit.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.